# SDR DHL2007742009

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,475 hours, 38,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN "A" CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED, CRACK INDICATION ON RT AIRSTAIR ACTUATOR SUPPORT ANGLE INSIDE TORQUE BOX WEB AT BS 1273.  REMOVED CRANKED ANGLE AT RT TORQUE BOX BS 1273 IAW B727 SRM 51-30-2 FIG 7.  FABRICATED NEW SUPPORT ANGLE, MAT BAC1503-100145, PO NR 7185277(27") IAW B727 SRM 53-10-2 FIG 6 AND DRAWING NR 65C27136 REV B.  TREATED AND PRIMED ANGLE IAW B727 SRM 51-10-2.  INSTALLED NEW SUPPORT ANGLE AT RT TORQUE BOX BS 1273 IAW B727 SRM 51-30-2 FIG 4.
